Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6648
Title: Soluzioni periodiche dell'equazione non lineare $u_{tt}-u_{xx}+\varepsilon F(x,\,t,\,u)=0$
Authors: Torelli, Giovanni
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giovanni Torelli, "Soluzioni periodiche dell'equazione non lineare $u_{tt}-u_{xx}+\varepsilon F(x,\,t,\,u)=0$", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 123-137.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: 
Si dimostra l'esistenza di soluzioni periodiche per l'equazione $\square u+\varepsilon F(x,t,u)=0(\square=\frac{\delta^{2}}{\delta t^{2}}-\frac{\delta^{2}}{\delta x^{2}})$,
con le condizioni alla frontiera: $u(0,t)=u(\pi,t)=0$ , generalizzando
precedenti risultati. Un caso tipico è l'equazione $\square u+\varepsilon(f+u^{3})=0$.

Existence of $2\pi$-periodical solutions of the problem $\square u+\varepsilon F(x,t,u)=0(\square=\frac{\delta^{2}}{\delta t^{2}}-\frac{\delta^{2}}{\delta x^{2}})$,
$u(0,t)=u(\pi,t)=0$ is proved; this generalizes previous results.
A typical case is the equation: $\square u+\varepsilon(f+u^{3})=0$.
Type: Article
URI: http://hdl.handle.net/10077/6648
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:
File Description SizeFormat
TorelliRendMat01.pdf820.9 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

807
Last Week
0
Last month
3
checked on May 15, 2021

Download(s) 50

314
Last Week
0
Last month
0
checked on May 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.